American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Yong Jiao, Lian Wu, Anming Yang and Rui Yi. The predual and John-Nirenberg inequalities on generalized BMO martingale spaces. Trans. Amer. Math. Soc. 369 (2017) 537-553.
Abstract, references, and article information   
View Article: PDF

[2] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jiyeon Suh. A sharp weak type $(p,p)$ inequality $(p>2)$ for martingale transforms and other subordinate martingales. Trans. Amer. Math. Soc. 357 (2005) 1545-1564. MR 2115376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donald L. Burkholder. The best constant in the Davis inequality for the expectation of the martingale square function. Trans. Amer. Math. Soc. 354 (2002) 91-105. MR 1859027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stefan Geiss. A counterexample concerning the relation between decoupling constants and UMD-constants. Trans. Amer. Math. Soc. 351 (1999) 1355-1375. MR 1458301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Changsun Choi. A weak-type inequality for differentially subordinate harmonic functions. Trans. Amer. Math. Soc. 350 (1998) 2687-2696. MR 1617340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanley C. Williams. Transfinite multifractal dimension spectrums. Trans. Amer. Math. Soc. 348 (1996) 4043-4081. MR 1351496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward C. Waymire and Stanley C. Williams. A cascade decomposition theory with applications to Markov and exchangeable cascades. Trans. Amer. Math. Soc. 348 (1996) 585-632. MR 1322959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. P. Choi. A sharp inequality for martingale transforms and the unconditional basis constant of a monotone basis in $L\sp p(0,1)$ . Trans. Amer. Math. Soc. 330 (1992) 509-529. MR 1034661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gang Wang. Sharp square-function inequalities for conditionally symmetric martingales . Trans. Amer. Math. Soc. 328 (1991) 393-419. MR 1018577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] K. P. Choi. Some sharp inequalities for martingale transforms . Trans. Amer. Math. Soc. 307 (1988) 279-300. MR 936817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] S. J. Dilworth. Convergence of series of scalar- and vector-valued random variables and a subsequence principle in $L\sb 2$ . Trans. Amer. Math. Soc. 301 (1987) 375-384. MR 879579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michel Talagrand. Derivation, $L\sp \Psi$-bounded martingales and covering conditions . Trans. Amer. Math. Soc. 293 (1986) 257-291. MR 814922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Theodore P. Hill and Robert P. Kertz. Stop rule inequalities for uniformly bounded sequences of random variables . Trans. Amer. Math. Soc. 278 (1983) 197-207. MR 697070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kenneth A. Astbury. The order convergence of martingales indexed by directed sets . Trans. Amer. Math. Soc. 265 (1981) 495-510. MR 610961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Lester E. Dubins and Jim Pitman. A pointwise ergodic theorem for the group of rational rotations . Trans. Amer. Math. Soc. 251 (1979) 299-308. MR 531981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia